I'm not sure where else to turn. I am a 20 year old female and for 8 months I have suffered from extreme pain. I can hardly work anymore and I can barely afford all the specialists I have seen. They all have different opinions on my diagnoses, but I haven't been satisfied with any of them, since none of the treatments have worked.
In June '09 I started having localized pelvic pain on/off. Before long it was near constant. Within 2 months the pain spread to my left leg and then within 3 days it had spread all the way to my toes. (All on the left side.) I went to the hospital and was told I had sciatica. I saw a chiropractor for months and only got worse. I had a CT/MRI scan of my lower back, transvaginal ultrasound, and back X-rays - all were normal.
I stopped seeing the chiropractor and started going to pain management. They told me I had bursitis of the hip. Since the hip wasn't a particularly sensitive area for me, I was skeptical, but tried a cortisone shot anyway. I spent 3 days in excruciating pain and then had 3 days of relief. The funny thing is that the pelvic pain never went away - just the leg pain, and only for 3 days.
My orthopedic doctor thinks I have hip bursitis + sciatic neurosis complications.
However, last night I started having pulsating pain in my inner thigh that felt like someone was trying to saw my leg in two. I called my doctor this morning and was told this isn't an orthopedic problem because of the pulsating pain. I'm not sure what else it could be, and if I don't get help soon I'll have to get on disability.
Has anyone else had a similar problem? I've been taking Vicodin for 6 months now and it hardly works anymore. I just started oral cortisone and thought that might be what was causing the unbearable pain, but the doctor said that couldn't be it.
I have never had pulsations like this before. Is it a new symptom, or could it be healing pains? Please help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?